# SDR SIMA200900901

- Difficulty date: January 26, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 15,905 hours, 12,969 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 429513
- Part serial: 397
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 18,056 hours, 16,956 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4533 CREW REPORTED NLG DOORS DID NOT RETRACT/CLOSE UPON GEAR RETRACTION.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT IAW AMM 32-32-01.  OPS CHECK GOOD, ACFT PASSED FCF. ACFT RETURNED TO SERVICE.
